Differential and Integral Equations

Asymptotic behavior of solutions of boundary blowup problems

A. C. Lazer and P. J. McKenna

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 3-4 (1994), 1001-1019.

First available in Project Euclid: 3 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B40: Asymptotic behavior of solutions


Lazer, A. C.; McKenna, P. J. Asymptotic behavior of solutions of boundary blowup problems. Differential Integral Equations 7 (1994), no. 3-4, 1001--1019. https://projecteuclid.org/euclid.die/1370267717

Export citation